# SDR YAD2003F00004

- Difficulty date: March 27, 2001
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N9874M
- Make and model: Cessna 207A
- Aircraft serial: 20700745
- Engine: Cont IO520*
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Part number: S10711
- Condition: Chafed
- Location: Airspeed
- Stage of operation: NR
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FOLLOWING REPAIR FROM LANDING ACCIDENT, ON FIRST FLIGHT AFTER REPAIRS, PILOT REPORTED AIRSPEED APPEARED TO INDIDCATE 30 KNOTS LOW.  POST FLIGHT MAINTENANCE REVELED A CHAFE HOLE IN PITOT LINE IN LT WING AT A NOSE RIB.
